# SDR CALA0801025

- Difficulty date: November 3, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 35,210 hours, 5,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T5146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 246 FLOORBEAM FORWARD SIDE, ONE STIFFENER FOUND CRACKED AT LBL 40.  BODY STATION 246 FLOORBEAM FORWARD SIDE ONE STIFFENER LBL 40 REPAIRED PER ECRA 5310-04859, HFEC NO CRACK FOUND.  ITEM 1-9 ACCOMPLISHED.  ISSUED DIP TO PERFORM A DETAILED INSPECTION PER PART 2 OF ECRA 5310-04859 AT 246 AT OR BEFORE 3000 CYCLES FROM 10/30/08, ACCOMPLISH A PERMANENT REPAIR PER PART 3 AT THE NEXT 8C-CHECK, 48,000 FLIGHT HOURS, 24,000 CYCLES OR 144-MONTHS WHICHEVER OCCURS FIRST.
